Ask an expert
Question

28 Jan 2003

Lipitor effect on sexual activity
Hi Doc,A few weeks ago I asked what I could do about the "effects" on my sex life now that I am taking Lipitor !! You said you had forwarded my email to the manaufacturers for comment.
Have you received a reply and if so, where will I find the response.
Regards
Answer 314 views
Expert
Sexologist
sexy

01 Jan 0001

I received a fairly large size document from Pfizer, so I can't put it on the forum. If you write to me I will forard it to you as an attachment. sexually@702.co.za
Regards
Dr Elna Mcintosh
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9260 votes
No
66% - 17812 votes
Vote